# SDR HEEA955840

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2761X
- Make and model: Bell 206L-1
- Aircraft serial: 45283
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER ON-OFF KNOB BROKEN. REPLACED FACEPLATE ASSEMBLY THAT HAD BROKEN KNOB.  ALSO REPLACED DEFECTIVE MIXER DIODE CR202.  UNIT BENCH CHECK GOOD.
